Record number :
887403
Title of article :
Szeged index, edge Szeged index, and semi-star trees Original Research Article
Author/Authors :
Ardeshir Dolati، نويسنده , , Imaneh Motevalian، نويسنده , , Akram Ehyaee، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2010
Pages :
6
From page :
876
To page :
881
Abstract :
A semi-star tree is a star tree whose some edges may be replaced by paths of length more than one. In this paper we present some increasing and decreasing transformations for Szeged index of the semi-star trees. Then we introduce palm semi-star tree and uniform semi-star tree and show that they are extremal with respect to the Szeged index and edge Szeged index. In addition, we investigate the relation between the Szeged index and edge Szeged index for all trees.
Keywords :
Edge Szeged index , Szeged index , Palm semi-star tree , Semi-star tree , Uniform semi-star tree
Journal title :
Discrete Applied Mathematics
Serial Year :
2010
Link To Document :
بازگشت